# SDR L48S2016FA0000446

- Difficulty date: July 5, 2016
- Submitted: September 20, 2016
- Operation: General aviation
- Aircraft: N782LU
- Make and model: Piper PA-44-180
- Aircraft serial: 4496372
- Aircraft time: 881 hours
- Engine: Lyc LO360A1H6
- Engine time: 881 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21104
- Condition: Cracked
- Location: Rt Engine
- Part time: 881 hours
- Component: Engine, Lyc, LO360A1H6
- Component part number: LO360A1H6
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL 100 HR INSPECTION, DIFFERENTIAL PRESSURE CYLINDER LEAK CHECK OF RT ENGINE, CYLINDER NR 3 FAILED, 0/80 PSI.  VISUAL INSPECTION CONFIRMED A VISIBLE CRACK APPROXIMATELY 2" INBD FROM WHERE HEAD AND BARREL MEET AT APPROXIMATELY THE 3 O'CLOCK POSITION.
